Estimates for Kottman's separation constant
in reflexive Banach spaces
Colloquium Mathematicum, Tome 117 (2009) no. 1, pp. 105-119
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
In reflexive Banach spaces with some degree of uniform convexity, we obtain estimates for Kottman's separation constant in terms of the corresponding modulus.
Keywords:
reflexive banach spaces degree uniform convexity obtain estimates kottmans separation constant terms corresponding modulus
Affiliations des auteurs :
Elisabetta Maluta 1 ; Pier Luigi Papini 2
@article{10_4064_cm117_1_7,
author = {Elisabetta Maluta and Pier Luigi Papini},
title = {Estimates for {Kottman's} separation constant
in reflexive {Banach} spaces},
journal = {Colloquium Mathematicum},
pages = {105--119},
year = {2009},
volume = {117},
number = {1},
doi = {10.4064/cm117-1-7},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm117-1-7/}
}
TY - JOUR AU - Elisabetta Maluta AU - Pier Luigi Papini TI - Estimates for Kottman's separation constant in reflexive Banach spaces JO - Colloquium Mathematicum PY - 2009 SP - 105 EP - 119 VL - 117 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm117-1-7/ DO - 10.4064/cm117-1-7 LA - en ID - 10_4064_cm117_1_7 ER -
Elisabetta Maluta; Pier Luigi Papini. Estimates for Kottman's separation constant in reflexive Banach spaces. Colloquium Mathematicum, Tome 117 (2009) no. 1, pp. 105-119. doi: 10.4064/cm117-1-7
Cité par Sources :